Cancer Home > Nausea and Temodar

During clinical trials on Temodar® (temozolomide), nausea was one of the most commonly reported side effects, occurring in up to 53 percent of people using the medication.
 
These studies also showed that most people undergoing treatment with this drug will experience some type of side effect. Because some of the reactions can be potentially dangerous, make sure to contact your healthcare provider if you are taking Temodar and develop anything that "just does not seem right." Your healthcare provider can also recommend ways to help prevent or lessen reactions to this medicine.
 
(Click Temodar Side Effects to learn more. This Web page provides a detailed list of other side effects that occurred during clinical trials on this drug, with statistics on how often they occurred.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Advertisement
Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.